# SDR WX0A2023100931864

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 14,912 hours, 7,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 7000-0009: EPSU SYSTEM TEST FAULT MSG ''BAT/EPSU(11WL)EMER L''. TO BE INVESTIGATED. / EPSU 11 WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-002-A."
